# SDR SWAA2024101540875

- Difficulty date: September 24, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 45,192 hours, 27,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT LBL 45; IN THE WELL AT STA STA 500D+6 TO STA 500D+9; AND ON THE CROWN AT STA 500D+6.<[01] CORRECTION TO FAULT DESCRIPTION: WATER LINE IS 208.3;[02] SEAT TRACK IS OUT OF LIMITS PER SRM 53-00-52-1A-1 FAULT WILL BE COMPLETED ON JOB CARD TTG8Q00W1HTE;[03] VERIFIED CORRECTIVE ACTION; TASK COMPLETE.;[04] CORRECTED TABLE
